Alert archive / Wisconsin / Special Weather Statements in 2021
Special Weather Statement, NWS Green Bay, WI
NWS Green Bay, WI issued this special weather statement at Aug 11, 2021, 1:14 PM CDT for Shawano County, Wisconsin. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2021, 1:14 PM CDT (18:14 UTC)
- Expired
- Aug 11, 2021, 2:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Green Bay, WI
- Hail
- 0.50 in
- Wind
- 40
County Shawano County, WI
The radar
The Green Bay radar (KGRB), 53 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 1:36 PM CDT | TSTM WND DMG | 1 Sw Shawano, WI | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1499 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
982
WWUS83 KGRB 111814
SPSGRB
Special Weather Statement
National Weather Service Green Bay WI
114 PM CDT Wed Aug 11 2021
WIZ031-037-111900-
Waupaca WI-Shawano WI-
114 PM CDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of northeastern Waupaca
and eastern Shawano Counties through 200 PM CDT...
At 114 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Clintonville, or 18 miles northeast of Waupaca, moving
northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Clintonville around 130 PM CDT.
Other locations in the path of this storm include Embarrass, Navarino
Wildlife Area and Shawano.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Wisconsin.
&&
LAT...LON 4464 8901 4485 8859 4466 8843 4459 8863
4459 8874 4455 8874 4450 8888
TIME...MOT...LOC 1814Z 240DEG 27KT 4460 8892
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
$$
RDMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special weather statement went out at Aug 11, 12:47 PM CDT, 27 minutes earlier.
Area forecast discussion, Aug 11, 12:47 PM CDT, 27 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1247 PM CDT Wed Aug 11 2021 Updated aviation portion for 18Z TAF issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 202 AM CDT Wed Aug 11 2021 Another round of severe weather is possible today as a cold front sweeps through the western Great Lakes region later this afternoon and into the early evening. CAMs models indicate the convection across Minnesota will track over north-central Wisconsin later this morning, sweeping through central and northeast Wisconsin around midday, then across east-central Wisconsin during the afternoon hours. Ahead of the cold front, there will be significant instability as MLCAPE values soar to 3 to 4 J/g along with bulk shear values of 40 to 50 knots. The combination of instability and shear will support organized severe storms, with the potential for supercells before congealing into a QLCS. Given the fairly high wet-bulb zero heights of 10 to 12k feet, large hail is not expected to be as much of a threat as damaging winds, although it will still be possible. Tornadoes will also be possible today as storm relative helicity values will be 100 to 200 m2/s2. The highest threat for severe weather will be across central, east-central, and northeast Wisconsin with the later arrival of the storms allowing for more instability to build up by the afternoon. Along with the severe weather threat, flooding will also be a concern given the recent repeated rounds of heavy rain and precipitable water values around 2 inches. High temperatures today are expected to range from around 80 across the north, with middle to upper 80s across east-central Wisconsin. The combination of high temperatures and dew points will once again cause heat index values to soar into the middle to upper 90s across the eastern half of the area. Dry weather is then expected behind the departing cold front later tonight and into Thursday. Lows tonight are expected to fall to around 60 across the north, with middle 60s across east-central Wisconsin. Highs on Thursday will be cooler; ranging from the upper 70s across the north, with highs in the lower to middle 80s across east-central Wisconsin. .LONG TERM...Thursday Night Through Tuesday Issued at 202 AM CDT Wed Aug 11 2021 Initial mean flow to consist of an upper ridge over the western CONUS/upper trough over the Great Lakes. The flow gradually transitions by the weekend as the upper ridge weakens and shifts across the Rockies, while the upper trough heads to the northeast CONUS. By early next week, the main feature will be a pronounced upper trough that will hit the Pacific Northwest, while the upper ridge pushes into the east-central CONUS. Precipitation chances appear minimal with temperatures to slowly warm through the period. Thursday night and Friday... Any lingering showers or thunderstorms over the southeast corner of the forecast area will end Thursday evening as the cold front steadily pushes away from the area. Otherwise, skies are expected to quickly clear Thursday night as high pressure starts to build east from the northern Plains. Much cooler air mass to settle over WI will allow temperatures to fall into the middle to upper 40s north-central WI, upper 50s to around 60 degrees near Lake MI. The high pressure moves into the Midwest on Friday and bring a pleasant day to northeast WI. Look for sunny skies, low humidity and below normal temperatures as readings only reach the lower 70s north, middle to upper 70s elsewhere. Friday night and Saturday... Models take the high pressure into the western sections of the Great Lakes Friday night and into the middle of the Great Lakes on Saturday. The only issue will be wind direction as the GFS shifts the high pressure east faster, thus trying to turn the winds to the south versus keeping the winds from the west. Min temperatures Friday night to range from the middle to upper 40s north-central WI, to the upper 50s near Lake MI. Max temperatures on Saturday are expected to mainly be in the middle to upper 70s. Saturday night and Sunday... Quiet conditions to persist through the end of the weekend as the high pressure begins to pull farther to the east. Winds by Sunday will back to the southwest which should begin to tap a slightly warmer/more humid air mass. Look for max temperatures Sunday to range from the upper 70s near Lake MI, upper 70s to lower 80s inland. Sunday night through Tuesday... The new upper trough over the northwest CONUS will displace the modest upper ridge from the Rockies into the central/east-central CONUS early next week. Models do indicate a weakness in this upper ridge with hints of a very weak closed upper low drifting over the western Great Lakes. At this point, this upper low will not change the dry forecast as any forcing is negligible and surface features are absent. Temperatures for early next week to be slightly above normal for mid-August. && .AVIATION...for 18Z TAF Issuance Issued at 1244 PM CDT Wed Aug 11 2021 A persistent stratus deck of IFR clouds will remain in the region ahead of the impending thunderstorms. Thunderstorms will roll through the region west to east in the first 6 or so hours of the TAF period, creating hazardous flying conditions. TEMPO groups trace out the best periods as these cells will be fairly fast moving and could have a couple individual cells move through. Once the front clears the area within a couple hours, expect conditions to rapidly improve behind the front, with clearing skies for the rest of the period. Winds may be gusty behind the front briefly, before becoming quiet again for the early overnight hours. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......Kallas AVIATION.......Uhlmann
Hazardous weather outlook, Aug 11, 12:52 PM CDT, 22 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 1252 PM CDT Wed Aug 11 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121800- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1252 PM CDT Wed Aug 11 2021 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon and Tonight Thunderstorms will cross the area this afternoon and evening. Some of these storms may become severe, especially over central and east- central Wisconsin. Damaging winds, torrential downpours, large hail, and tornadoes are all possible with these storms. The severe weather threat will come to and end by the late evening. Heat indices will be in the lower to middle 90s across parts of east-central Wisconsin this afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance of thunderstorms late Thursday afternoon into Thursday evening, mainly across east-central Wisconsin. No severe weather is anticipated with these storms. A tornado watch is in effect through 8PM. Heat indices will be in the lower to middle 90s across parts of east central Wisconsin Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into early this evening. LMZ521-522-541>543-121800- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 1252 PM CDT Wed Aug 11 2021 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight There is a good chance of thunderstorms this afternoon into early this evening. Some of these storms may become severe with damaging winds and isolated waterspouts possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance of thunderstorms late Thursday afternoon into Thursday evening. Any storms would pose a hazard to mariners. Uhlmann
In the hours before
Special weather statement, Aug 11, 11:25 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1125 AM CDT Wed Aug 11 2021
WIZ010-111730-
Oneida WI-
1125 AM CDT Wed Aug 11 2021
...Strong thunderstorms will impact portions of Oneida County through
1230 PM CDT...
At 1125 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rainbow Flowage to near Willow Reservoir to
near Willow Lake. Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Rainbow Flowage around 1130 AM CDT.
Other locations in the path of these storms include Newbold, Crystal
Lake Scout Reservation, Woodboro and Rhinelander.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4562 9004 4573 8992 4587 8958 4589 8930
4586 8930 4586 8918 4589 8918 4589 8905
4550 8905 4553 8943 4556 8943 4556 9004
TIME...MOT...LOC 1625Z 271DEG 31KT 4584 8955 4573 8979 4566 9001
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BerschSpecial weather statement, Aug 11, 11:54 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1154 AM CDT Wed Aug 11 2021
WIZ018-030-035-036-111745-
Wood WI-Marathon WI-Portage WI-Lincoln WI-
1154 AM CDT Wed Aug 11 2021
...Strong thunderstorms will impact portions of Wood, Portage,
Lincoln and Marathon Counties through 1245 PM CDT...
At 1154 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tripoli to 9 miles west of Medford to
near Boyd. Movement was east at 45 mph. Other slower moving storms
were located across parts of Wood and Marathon counties.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Tripoli around 1200 PM CDT.
Other locations in the path of these storms include Tomahawk,
Gilbert, Harrison, Abbotsford, Merrill and Council Grounds State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4503 9031 4503 9020 4511 9020 4512 9004
4555 9004 4556 8943 4512 8942 4512 8937
4424 8941 4425 9032
TIME...MOT...LOC 1654Z 272DEG 41KT 4550 9003 4518 9053 4492 9101
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BerschSpecial weather statement, Aug 11, 12:30 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1230 PM CDT Wed Aug 11 2021
WIZ019-020-030-031-035>037-111815-
Waupaca WI-Shawano WI-Langlade WI-Wood WI-Marathon WI-Portage WI-
Menominee WI-
1230 PM CDT Wed Aug 11 2021
...A cluster of strong thunderstorms will impact portions of
northern Wood, northern Portage, southern Marathon, northwestern
Menominee, northwestern Waupaca, southeastern Langlade and western
Shawano Counties through 115 PM CDT...
At 1228 PM CDT, Doppler radar was tracking a strong thunderstorm
near Marshfield, or 21 miles northwest of Wisconsin Rapids, and
another just northeast of Mosinee, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mosinee and Bevent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CDT for central, north
central and northeastern Wisconsin.
&&
LAT...LON 4475 9031 4518 8881 4457 8899 4449 9031
TIME...MOT...LOC 1728Z 255DEG 43KT 4464 9010
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CooleySpecial weather statement, Aug 11, 12:42 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1242 PM CDT Wed Aug 11 2021
WIZ011>013-111815-
Florence WI-Forest WI-Northern Marinette County WI-
1242 PM CDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of central Forest,
Florence and northern Marinette Counties through 115 PM CDT...
At 1242 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Fern, or 19 miles west of Kingsford, moving east
at 60 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Fern around 1250 PM CDT.
Homestead around 1255 PM CDT.
Kingsford around 100 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Wisconsin.
&&
LAT...LON 4596 8833 4595 8829 4596 8825 4595 8824
4595 8819 4592 8810 4588 8810 4587 8807
4582 8814 4578 8809 4578 8805 4579 8799
4577 8799 4575 8787 4568 8778 4566 8783
4565 8783 4563 8881 4595 8881 4597 8833
TIME...MOT...LOC 1742Z 265DEG 52KT 4577 8851
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KieckbuschLocal storm report, Aug 11, 12:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1258 PM CDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG 3 E IRMA 45.34N 89.60W
08/11/2021 LINCOLN WI LAW ENFORCEMENT
1 SMALL TREE DOWN AT HWY J AND HWY H
&&
MIKE.CELLITTISpecial weather statement, Aug 11, 1:14 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Green Bay WI
114 PM CDT Wed Aug 11 2021
WIZ031-037-111900-
Waupaca WI-Shawano WI-
114 PM CDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of northeastern Waupaca
and eastern Shawano Counties through 200 PM CDT...
At 114 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Clintonville, or 18 miles northeast of Waupaca, moving
northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Clintonville around 130 PM CDT.
Other locations in the path of this storm include Embarrass, Navarino
Wildlife Area and Shawano.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Wisconsin.
&&
LAT...LON 4464 8901 4485 8859 4466 8843 4459 8863
4459 8874 4455 8874 4450 8888
TIME...MOT...LOC 1814Z 240DEG 27KT 4460 8892
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RDMThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:00 PM CDT | Special Marine Warning | GRB | 60 min | |
| Aug 10, 7:06 PM CDT | Special Marine Warning | GRB | 54 min | |
| Aug 10, 7:11 PM CDT | Flash Flood Warning | GRB | Brown | 3 hr |
| Aug 10, 7:20 PM CDT | Special Weather Statement | GRB | Calumet, Manitowoc | 55 min |
| Aug 10, 7:30 PM CDT | Special Weather Statement | GRB | Door, Marinette | 60 min |
| Aug 10, 7:49 PM CDT | Special Marine Warning | GRB | 86 min | |
| Aug 10, 7:52 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Kewaunee, Manitowoc | 38 min |
| Aug 10, 7:54 PM CDT | Tornado Warning | GRB | Marinette | 25 min |
| Aug 10, 10:05 PM CDT | Areal Flood Advisory | GRB | Brown | 70 min |
| Aug 11, 3:11 AM CDT | Small Craft Advisory | GRB | 19 hr | |
| Aug 11, 11:25 AM CDT | Special Weather Statement | GRB | Oneida | 65 min |
| Aug 11, 11:54 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Portage, Wood | 51 min |
| Aug 11, 12:18 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 42 min |
| Aug 11, 12:30 PM CDT | Special Weather Statement | GRB | Marathon | 45 min |
| Aug 11, 12:38 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 52 min |
| Aug 11, 12:42 PM CDT | Special Weather Statement | GRB | Florence, Forest | 33 min |
| Aug 11, 12:53 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 37 min |
| Aug 11, 12:57 PM CDT | Tornado Warning | GRB | Langlade, Lincoln, Marathon | 33 min |
| Aug 11, 1:04 PM CDT | Tornado Warning | GRB | Marathon | 41 min |
| Aug 11, 1:20 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Menominee, Shawano | 40 min |
| Aug 11, 1:24 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Portage, Shawano, Waupaca | 51 min |
| Aug 11, 1:31 PM CDT | Severe Thunderstorm Warning | GRB | Oconto, Shawano, Waupaca | 44 min |
| Aug 11, 1:40 PM CDT | Tornado Warning | GRB | Marathon | 20 min |
| Aug 11, 1:54 PM CDT | Areal Flood Advisory | GRB | Marathon, Menominee, Shawano | 3 hr |
| Aug 11, 1:54 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 51 min |
| Aug 11, 2:07 PM CDT | Tornado Warning | GRB | Brown, Oconto, Shawano | 23 min |
| Aug 11, 2:09 PM CDT | Tornado Warning | GRB | Marathon | 51 min |
| Aug 11, 2:16 PM CDT | Flash Flood Warning | GRB | Marathon | 5 hr |
| Aug 11, 2:25 PM CDT | Special Marine Warning | GRB | 65 min | |
| Aug 11, 2:27 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto | 35 min |
| Aug 11, 2:37 PM CDT | Areal Flood Advisory | GRB | Marinette, Oconto | 2 hr |
| Aug 11, 2:46 PM CDT | Special Marine Warning | GRB | 59 min | |
| Aug 11, 2:47 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 43 min |
| Aug 11, 2:47 PM CDT | Tornado Warning | GRB | Marathon | 43 min |
| Aug 11, 2:51 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee | 39 min |
| Aug 11, 2:55 PM CDT | Areal Flood Advisory | GRB | Door | 2 hr |
| Aug 11, 2:58 PM CDT | Special Weather Statement | GRB | Waupaca | 47 min |
| Aug 11, 3:07 PM CDT | Flash Flood Warning | GRB | Marathon | 4 hr |
| Aug 11, 3:08 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 38 min |
| Aug 11, 3:11 PM CDT | Special Marine Warning | GRB | 64 min | |
| Aug 11, 3:29 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 18 min |
| Aug 11, 3:30 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Oconto, Outagamie, Shawano | 60 min |
| Aug 11, 3:33 PM CDT | Special Marine Warning | GRB | 57 min | |
| Aug 11, 3:51 PM CDT | Special Weather Statement | GRB | Outagamie, Winnebago | 39 min |
| Aug 11, 4:05 PM CDT | Special Marine Warning | GRB | 55 min |
Nearby
Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.